# SDR 95ZZZX894

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OMA - FLT 142 - DURING CRUISE, HAD ODOR AND SMOKE IN COCKPIT.  ELECTRICAL SYTEMS AND AIR CONDITIONING SYSTEM APPEARED NORMAL.  CHECKED ELECTRICAL PANELS IN COCKPIT AND ELECTRICAL EQUIPMENT COMPARTMENT AND NO ABNORMALITIES FOUND.  CHECK C-2D - 1-13-94 - MCI.
